Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can prednisone cause rash on face

Premium Questions

Dr. Mirjeta Guni MD

panafcortelone ( prednisone ) cause itchyness and swelling of the other foot as well as my swelling of the face? Can pseudo gout case a rash on the other foot? what else could be causing... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr. Het Ram Bishnoi MD

like rash on my face and down the right and left sides of my neck about a month ago... could never find ... had a rash running from my elbows to wrist on both of my forearms. I went to the hospital... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.    Suresh Heijebu MD

I am experiencing a rash beginning 2 weeks after increase of remicade for my RA. (I had a similar reax to Actemra last year). My current rash is 17 days old. No resolution with tapering prednisone ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr.  Vaibhav Gandhi MD

different antibiotics, then prednisone taper. Ay end of taper, I developed a wierd skin rash on arms, chest ... are large in spots, and I worry about infection. Alas, this has caused another... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr. Michelle Gibson James MD

prednisone tablets to be taken 1 a day for 5 days only. I complied and while the inflammation is not completely gone it seems to have been of some help. However, 3 days after the last dose of the prednisone... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr.   Dorina Gurabardhi MD

I m taking prednisone for a rash. The rash has gone away but, I work outside and now my arms and face are red and swollen. Especially my ears. Do I need to go see the doctor or just keep those... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Sushama Suram MD

was back with avengence.... 2 questions....whats causing the rash and will I have to keep taking prednisone ...I have been taking prednisone for an unexplained rash....I am being weined... View answer

Answered by : Dr. Sushama Suram ( Ophthalmologist)
Dr.  Nilesh Fichadiya MD

face rash has been getting worse for a week is it prednisone related or antibiotic? ...male 36 was healthy, precribed prednisone for 5 days for sinus infection and avolox, 2 days later ... View answer

Answered by : Dr. Nilesh Fichadiya ( General & Family Physician)
Dr. Olgeta Xhufka MD

i recently started taking Celebrex for knee arthritis. I am currently also taking methotrexate, prednisone, and other drugs for RA. My face has broken out in an acne-like rash rather suddenly. Having... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Michelle Gibson James MD

in with same symptoms. No rash at this time which was last thursday. Prescription was prednisone. The rash ...Hi, i am a concern parent that has her son in florida state. He has develop a horrible... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Mobile Questions and Answers

Dr. Robert Galamaga MD

this is not typical of prednisone

Dr.  Shahid Hassan MD

take antibiotic. get examined for cause of cough first.

Dr. Satyesh Nadella MD

If you can throw some light on why prednisone, i can help better. Prednisone is known to cause headaches and elevate your sugar levels as well as blood pressure. The head ache can also be aggrevated by...